Format

Send to

Choose Destination
See comment in PubMed Commons below
J Nucl Med. 1997 Nov;38(11):1816-7.

Jod-Basedow syndrome following oral iodine and radioiodinated-antibody administration.

Author information

1
Department of Radiology, Memorial Sloan-Kettering Cancer Center, New York, New York 10021, USA.

Erratum in

  • J Nucl Med 1998 Mar;39(3):489.

Abstract

This is a case of thyrotoxicosis, presumably due to Jod-Basedow syndrome, after stable iodine ingestion for thyroid blockade in a patient with ovarian carcinoma having 131I-labeled monoclonal antibody imaging. With the increased use of radioiodinated antibodies, for therapy and imaging, this possible side effect of excess stable iodine administration should be noted, especially in patients with pre-existing goiter.

PMID:
9374363
[Indexed for MEDLINE]
Free full text
PubMed Commons home

PubMed Commons

0 comments

    Supplemental Content

    Full text links

    Icon for HighWire
    Loading ...
    Support Center